# SDR DJSR20181227001

- Difficulty date: December 27, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 20,428 hours, 16,609 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING IN EAU RUNWAY 22 IN WET CONDITIONS WITH A CROSSWIND BLOWING FROM 140 DEGREES AT 14 KNOTS GUSTING TO 25 KNOTS. AFTER TOUCHDOWN, PILOT REPORTED INEFFECTIVE LEFT SIDE BRAKING AND EXITED SMOOTHLY OFF THE LEFTSIDE OF THE RUNWAY, WITH NO DAMAGE TO AIRCRAFT OR AIRPORT FACILITIES. COMPANY DISPATCHED MAINTENANCE PERSONAL, WHO THROUGHLY INSPECTED AIRCRAFT FOR DAMAGE AND HIDDEN DAMAGE, AIRCAFT INSTRUMENTS, BRAKING SYSTEM AND FOUND NO DEFECTS, BUT AS A PRECAUTION REPLACED THE NR 3 BRAKE THAT WAS APPROACHING WORN LIMITS AND RETURNED THE AIRCRAFT TO SERVICE.
